Reducing AZT intake
Feb 7, 2005
Dr Pierone, Thanks for your reply. My doctor advised that I could switch to Abacavir but she also mentioned that a number of patients have suffered the hypersensitivity you mentioned and also Viread (She refered to it as Tenofovir) is not currently available in Thailand.
Once again many thanks for the second opinion and I'll let you know how the lower dosage goes.
Response from Dr. Pierone
This sounds like a good plan in view of the geographic constraints. Lipoatrophy is typically a slow moving process in any case, so you should be fine, Good luck and let us know how things go.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Sharing A Razor?
- Chances Of Catching HIV From Sex With A Prostitute
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- What Can Cause Vaginal Pain In A Toddler?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.